# SDR VNAA2014101300004

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 26,425 hours, 26,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY EXIT LIGHTS AT ROWS 9 TO 11 ARE NOT ILLUMINATING.   MAINTENANCE INSPECTED, R & R AFT POWER CONNECTOR ON FLOOR EMERGENCY LIGHT STRIP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
